# SDR CKSA97008

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE VISIT, BS 1183 LEFT CENTER FLOOR PANEL DAMAGED.  REMOVED AND REPLACED FLOOR PANEL IAW 727 BSRM 53-20-2.  INSTALLED PANEL IAW AIA/EA/2499 AND EA 97-021.  CORROSION CARD NR C53-224-04 PART 1 OF 1, NON-ROUTINE TASK NR 94279.
